# SDR SWIA2019121846989

- Difficulty date: November 4, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 LOWER FRAME SEGMENT IS CORRODED BETWEEEN STRINGER 25L AND STRINGER 25R  (C-CHECK) RO 12/14/2019  REMOVED LIGHT CORROSION FROM FS 349 LOWER FRAME SEGMENT BETWEEN STRINGER 25L AND STRINGER 25R IAW CRJ-200 SRM. FOUND TO BE WITHIN LIMITS IAW CRJ. MAX MATERIAL REMOVED .004" REMAINING MATERIAL .059" NOMINAL MATERIAL THICKNESS .063" REMOVED AND REPLACED 13EA FASTENERS IAW CRJ-200 SRM. REAPPLIED FINISH IAW CRJ. / CALIBRATED TOOL INFO: / DEPTH GAUGE: WVACTENG4886 / CAL DATE: 10-JUN-19 / CAL DATE: 30-JUN-20
